# SDR SWAA2023010386699

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 70,648 hours, 41,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT LIGHTS ARE ALL OUT.   REPLACED LH EMERGENCY EXIT POWER SUPPLY PER AMM 33-51-06 OPS CHECK GOOD FOR ALL APPLICABLE LIGHTS
